# SDR IPXA2014122285100

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N402232
- Part serial: UP38461
- Condition: Inoperative
- Location: T/E Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SLECTED FLAPS 30, A T/E DISAGREE EICAS MESSAGE ILLUMINATED,  DECLARED AN EMERGENCY AND RAN THE T/E DISAGREE ALT CHECKLIST.  POSITIONED FLAP 30 WITH ALTERNATE FLAP SELECTOR.  HAD MOMENTARY FLAP LOAD RELIEF MESSAGE.  R & R OF LEFT INBD, OTBD FLAP TRANSMISSION.  OPS NORMAL, NO MESSAGES ON FSEU.
